# SDR SWAA2019082136162

- Difficulty date: August 7, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222DF UPPER SURFACE HAD LARGE AREA OF DELAMINATED 13-16" FROM FORWARD EDGE AND 3 - 9" FROM THE INBOARD EDGE. / REPAIRED PANEL 222DF IAW SRM.
